# SDR FDEA201110104411

- Difficulty date: October 10, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1540-1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 1540-1580, S2-3L MISREPAIRED.  REPAIRED IAW EA F-5330-147745.
